| Model Number |
Y604H |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/11/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device batch, and no non-conformances were identified.To date it has been reported that the device will not be returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent a laparoscopic cholecystectomy procedure on (b)(6) 2023 and suture was used.During the laparoscopic cholecystectomy procedure, at 12:10, when the surgery was completed and the skin was ready to be sutured, suture were put on the stage, the nurse found that the problem of pulling off suture needle had happened.Changed another one to complete the surgery.There were no adverse patient consequences reported.No further information was provided.